ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Равномерная коротковолновая асимптотика поля параболической антенны

Газазян, Э. Д. and Иванян, М. И. and Кинбер, Б. Е. (1978) Равномерная коротковолновая асимптотика поля параболической антенны. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 13 (2). pp. 87-95.

[img]
Preview
PDF
Download (1155Kb) | Preview
    Item Type: Article
    Additional Information: Պարաբոլական անտենայի դաշտի հավասարաչափ կարճալիքային մոտարկումը։ The uniform short-wave asymptotics of the parabolic antenna field.
    Uncontrolled Keywords: Գազազյան Է. Դ., Իվանյան Մ. Ի., Կինբեր Բ. Ե., Gazazyan E. D., Ivanyan M. I., Kinber B. E.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 25 Apr 2013 10:39
    Last Modified: 23 Jul 2013 12:24
    URI: http://physics.asj-oa.am/id/eprint/2174

    Actions (login required)

    View Item